# SDR UHLA2012121200394

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 20,841 hours, 12,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR VENT FLAP HANDLE VERY DIFFICULT TO OPERATE ON GROUND.  SERVICED R2 DOOR GIRT BAR IAW AMM 52-42-41, OPS CHECK GOOD.
